| Model Number |
G27L-30WA |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the culdoscope (and accessories) exhibited sharp dents on distal edge.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction was traced to component failure.The legal manufacture reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use (ifu) were identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.